# SDR MASA97018

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99YV
- Make and model: Beech 1900D
- Aircraft serial: UE99
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Leaking
- Location: Lt Mlg
- Part time: 8,106 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR SHUTTLE 87 - ABQ-LAM - SHORTLY AFTER TAKEOFF LANDING GEAR CIRCUIT BREAKER POPPED IN FLIGHT AND WOULD NOT RESET.  AIRCRAFT RETURNED TO ABQ WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO FMN.  MAINTENANCE FOUND THAT THE LEFT MAIN LANDING GEAR ACTUATOR WAS LEAKING AND ORDERED PARTS.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR AND CHECKED RIGGING.  AIRCRAFT RETURNED TO SERVICE.  (M)
